Facebook Pixel
EmpowHER Guest

Can I just stop using the contraceptive pill half way through the month? What are the effects of doing this?

By Anonymous February 6, 2015 - 4:24pm
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

Sure you can stop anytime - you don't have to finish the pack. There are no side effects - just expect the unexpected! Your period could start in a day or two or a week or two. Wear your bottom drawer undies for a while! 

Your may find your period a little heavier now, with more cramps and possibly less regular by a day or two. 

Remember you will become fertile again which is great if you are trying to conceive but make sure you use condoms if not.

Good luck! 


February 6, 2015 - 4:33pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!